Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/111132
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAkopyan, R. R.en
dc.date.accessioned2022-05-12T08:13:27Z-
dc.date.available2022-05-12T08:13:27Z-
dc.date.issued2020-
dc.identifier.citationAkopyan R. R. Approximation of Derivatives of Analytic Functions from One Hardy Class by Another Hardy Class / R. R. Akopyan // Proceedings of the Steklov Institute of Mathematics. — 2020. — Vol. 308. — P. 1-8.en
dc.identifier.issn0081-5438-
dc.identifier.otherAll Open Access, Green3
dc.identifier.urihttp://hdl.handle.net/10995/111132-
dc.description.abstractIn the Hardy space Hp(Dϱ), 1 ≤ p ⪯ ∞, of functions analytic in the disk Dϱ = {z ∈ ℂ}: z < ϱ, we denote by NHp(Dϱ), N > 0, the class of functions whose Lp-norm on the circle γϱ = {z ∈ ℂ: z = ϱ} does not exceed the number N and by ∂Hp(Dϱ) the class consisting of the derivatives of functions from 1Hp(Dϱ). We consider the problem of the best approximation of the class ∂Hp(Dϱ) by the class NHp(DR)N > 0, with respect to the Lp-norm on the circle γr, 0 < r < ρ < R. The order of the best approximation as N → +∞ is found: (Formula presented.) In the case where the parameter N belongs to some sequence of intervals, the exact value of the best approximation and a linear method implementing it are obtained. A similar problem is considered for classes of functions analytic in annuli. © 2020, Pleiades Publishing, Ltd.en
dc.description.sponsorshipThis work was supported by the Russian Foundation for Basic Research (project no. 18-01-00336) and by the Russian Academic Excellence Project (agreement no. 02.A03.21.0006 of August 27, 2013, between the Ministry of Education and Science of the Russian Federation and Ural Federal University).en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherPleiades journalsen1
dc.publisherPleiades Publishing Ltden
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceProc. Steklov Inst. Math.2
dc.sourceProceedings of the Steklov Institute of Mathematicsen
dc.subjectANALYTIC FUNCTIONSen
dc.subjectBEST APPROXIMATION OF A CLASS BY A CLASSen
dc.subjectHARDY CLASSen
dc.titleApproximation of Derivatives of Analytic Functions from One Hardy Class by Another Hardy Classen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.scopus85085381000-
local.contributor.employeeAkopyan, R.R., Ural Federal University, Yekaterinburg, 620000, Russian Federation, Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Yekaterinburg, 620108, Russian Federationen
local.description.firstpage1-
local.description.lastpage8-
local.volume308-
local.contributor.departmentUral Federal University, Yekaterinburg, 620000, Russian Federation; Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Yekaterinburg, 620108, Russian Federationen
local.identifier.pure12922046-
local.identifier.eid2-s2.0-85085381000-
local.fund.rffi18-01-00336
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85085381000.pdf155,31 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.